# SDR R61A201302040108

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 22,085 hours, 16,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHEN CATERING OPENED THE L2 DOOR, THE GIRT BAR DID NOT DISENGAGE AND THE SLIDE NOW NEEDS TO BE REPLACED.  MAINTENANCE REMOVED AND REPLACED L2 DOOR CABLE PER EMB AMM AND OPS CHECKED GOOD.
